# SDR REXA2013010400056

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 19,425 hours, 16,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN CAP ANGLES AT RBL 18 AND LBL 18 OF FS 559 SEMI-PRESSURE BULKHEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 AND 601R-53-41-609 AND PA 53-025.
